# SDR FDEA202507151221

- Difficulty date: July 15, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 74,857 hours, 29,389 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 15292001
- Part serial: 338
- Condition: Failed
- Location: Yaw Damper
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER ROTATE THE AIRCRAFT BEGAN TO SHAKE IN THE  RUDDER PEDALS THEN ENTERED INTO A SUSTAINED DUTCH  ROLL THAT CONTINUED TO WORSEN AS WE ACCELERATED. EMERGENCY DECLARED.   AMM: 22-00-02-2  AMM: 27-23-00-5  AMM: 22-21-00-5  PERFORMED MCDP TEST 30/40. RUDDER PCU MONITORING  TEST, YAW DAMP OPERATIONAL TEST. CYCLED RUDDER PEDALS FULL LEFT AND FULL RIGHT SEVERAL TIMES. NO  DEFECTS NOTED. REF WRI 22-23/2748 FOR R YAW DAMPER DISCREPANCY.
